# SDR ASAA2019103081176

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,268 hours, 8,519 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS FAILED FL350, FL350 AND FL310. APU FAULT LIGHT ILLUMINATED. APU OPERATES NORMALLY ON THE GROUND. GROUNDED - YES. PREFORMED APU BITE FOUND FAULT MSG 49-72104 DMM MODULE FAULT, PREFORMED APU START ON GND PER B737-900 AMM 49-11-00 APU START NORMAL, NO FAULT NOTED OK FOR SERVICE.
